# SDR ASAA2024031348825

- Difficulty date: March 13, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N294AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64303
- Aircraft time: 18,853 hours, 5,874 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750512
- Condition: Corroded
- Location: Bs 727-727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT TRANSITION PANEL AT RBL-21 CORRODED BETWEEN STA 727+4 TO STA 727I+8. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT OF LIMITS REPAIRED TRANSITION PNL BETWEEN STA 727+4 TO STA 727I9+8.
